MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number KR2110X15B
Medical Device Problem Codes Circuit Failure (1089); Battery Problem (2885); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of internal battery failure and ventilator inoperative alarms is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
A trilogy evo was returned to the manufacturer's service center for evaluation.There was no harm or injury reported.The device was not in patient use.During the evaluation a service required alarm condition indicating the internal battery failed.The device's internal battery was replaced to address the issue.The device alarmed for ventilator inoperative alarms indicating communication failures.The system board was replaced to address the issues.The device alarmed indicating a touchscreen failure.The device's display board was replaced to address the issue.The device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received and has not been confirmed through device evaluation.Additionally, not related to the reportable issue, the device alarmed indicating a detachable battery failure.The device's detachable battery was replaced to address the issue.This would not affect therapy delivery.The blower assembly was found to have corrosion and was replaced.There was no allegation of blower failure.The device failed an ambient light sensor verification test step.The front panel was replaced to address the issue.The device was tested and passed all final testing.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50900870
Report Number2518422-2026-046488
Device Sequence Number5829207
Product Code CBK
UDI-Device Identifier00606959055483
UDI-Public(01)00606959055483
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberKR2110X15B
Device Catalogue NumberKR2110X15B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown